# SDR RAAA00B2041

- Difficulty date: July 14, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,176 hours, 42,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Part serial: 11090
- Condition: Defective
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS EMERGENCY LIGHT FAILS TO ILLUMINATE.  REPLACED LIGHT ASSEMBLY AND OPS CHECKED IAW MM 33-50-61.
